A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws

Emad A. Az-Zo'Bi, Kamel Al-Khaled

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

In this paper, we propose a new convergence proof of the Adomian's decomposition method (ADM), applied to the generalized nonlinear system of partial differential equations (PDE's) based on new formula for Adomian polynomials. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series for a system of conservation laws. Systems of conservation laws is presented, we obtain the stability of the approximate solution when the system changes type. We show with an explicit example that the latter property is true for general Cauchy problem satisfying convergence hypothesis. The results indicate that the ADM is effective and promising.

Original languageEnglish
Pages (from-to)4248-4256
Number of pages9
JournalApplied Mathematics and Computation
Volume217
Issue number8
DOIs
Publication statusPublished - Dec 15 2010

Fingerprint

Systems of Conservation Laws
Adomian Decomposition Method
Elliptic Systems
Hyperbolic Systems
Conservation
Decomposition
Adomian Polynomials
Systems of Partial Differential Equations
Cauchy Problem
Analytical Solution
Approximate Solution
Nonlinear Systems
Partial differential equations
Nonlinear systems
Decompose
Series
Polynomials

Keywords

  • Adomian polynomials
  • Cauchy problem
  • Conservation law
  • Decomposition method
  • Hyperbolic-elliptic system

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics

Cite this

A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws. / Az-Zo'Bi, Emad A.; Al-Khaled, Kamel.

In: Applied Mathematics and Computation, Vol. 217, No. 8, 15.12.2010, p. 4248-4256.

Research output: Contribution to journalArticle

@article{f0a42bc89905482e80e821fb3905f213,
title = "A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws",
abstract = "In this paper, we propose a new convergence proof of the Adomian's decomposition method (ADM), applied to the generalized nonlinear system of partial differential equations (PDE's) based on new formula for Adomian polynomials. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series for a system of conservation laws. Systems of conservation laws is presented, we obtain the stability of the approximate solution when the system changes type. We show with an explicit example that the latter property is true for general Cauchy problem satisfying convergence hypothesis. The results indicate that the ADM is effective and promising.",
keywords = "Adomian polynomials, Cauchy problem, Conservation law, Decomposition method, Hyperbolic-elliptic system",
author = "Az-Zo'Bi, {Emad A.} and Kamel Al-Khaled",
year = "2010",
month = "12",
day = "15",
doi = "10.1016/j.amc.2010.10.040",
language = "English",
volume = "217",
pages = "4248--4256",
journal = "Applied Mathematics and Computation",
issn = "0096-3003",
publisher = "Elsevier Inc.",
number = "8",

}

TY - JOUR

T1 - A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws

AU - Az-Zo'Bi, Emad A.

AU - Al-Khaled, Kamel

PY - 2010/12/15

Y1 - 2010/12/15

N2 - In this paper, we propose a new convergence proof of the Adomian's decomposition method (ADM), applied to the generalized nonlinear system of partial differential equations (PDE's) based on new formula for Adomian polynomials. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series for a system of conservation laws. Systems of conservation laws is presented, we obtain the stability of the approximate solution when the system changes type. We show with an explicit example that the latter property is true for general Cauchy problem satisfying convergence hypothesis. The results indicate that the ADM is effective and promising.

AB - In this paper, we propose a new convergence proof of the Adomian's decomposition method (ADM), applied to the generalized nonlinear system of partial differential equations (PDE's) based on new formula for Adomian polynomials. The decomposition scheme obtained from the ADM yields an analytical solution in the form of a rapidly convergent series for a system of conservation laws. Systems of conservation laws is presented, we obtain the stability of the approximate solution when the system changes type. We show with an explicit example that the latter property is true for general Cauchy problem satisfying convergence hypothesis. The results indicate that the ADM is effective and promising.

KW - Adomian polynomials

KW - Cauchy problem

KW - Conservation law

KW - Decomposition method

KW - Hyperbolic-elliptic system

UR - http://www.scopus.com/inward/record.url?scp=78649926129&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649926129&partnerID=8YFLogxK

U2 - 10.1016/j.amc.2010.10.040

DO - 10.1016/j.amc.2010.10.040

M3 - Article

VL - 217

SP - 4248

EP - 4256

JO - Applied Mathematics and Computation

JF - Applied Mathematics and Computation

SN - 0096-3003

IS - 8

ER -